Overdose

SPECIAL REPORT: Body Camera Video Shows Lives Saved By Narcan

Superior Police have Adminstered the Opioid-Reversal Drug More than 50 Times Since 2016

SUPERIOR, Wisc. – As Superior Police Officers continue to respond to several opioid overdose calls each month, we’re getting a closer look at the reality behind the opioid crisis. In a FOX 21 exclusive, Superior Police released body camera video of officers using Narcan to save the lives of people overdosing on opioids. In the two videos released, officers respond…

Fon du Lac Tribal & Community College Holds Opioid Overdose Training

Signs of an opioid overdose include difficulty breathing, small pupils and pale and clammy skin

CLOQUET, Minn. -Many people living in St. Louis and Carlton County know the effects of the opioid all crisis too well. They might have dealt with or have family members dealing with an addiction. Naloxone or Narcan is one drug that reverses the effects of an opioid overdose. Several people were at Fon du Lac Tribal & Community College for…

Doctor Provided Oxycodone for Prince under Friend’s Name

Officials: Dr. Michael Todd Schulenberg Prescribed Oxycodone to Prince, Under Friend's Name "For Privacy Reasons"

MINNEAPOLIS (AP) – A court document says a doctor prescribed oxycodone for Prince under the name of the musician’s friend to protect his privacy. Prince was 57 when he was found alone and unresponsive in an elevator at his Paisley Park home on April 21. Autopsy results showed he died from an accidental overdose of fentanyl, a synthetic drug 50…